I have had this on and off for 10 months. The first time, was after getting off of pain meds. I was off for 3 months and my mouth started to tingle in my lower guns and the tip of my tongue had a burn feeling to it. Ive always had good dental hygene and get my teeth scaled and cleaned. It feels like gingivitis, but it's not. An oral specialist dentist cannot find what's wrong. I dont clench my teeth in anyway. They dont even match up for me to try to clench. Well, after three weeks of intolerable pain, I took one of my pain meds and the pain went away. So, that is how I got back on pain meds for 9 months. Now that I am again tapering, the sensations in the gums and tongue have once again begun. I read about a vitamin callled, Alpha Lipoic Acid, 60mgs, that might help. Anyone ever heard of this? I also use sensadyne but it doesnt help. Ive brushed my teeth for years with this due to sensitive teeth, but for this particular situation, it isnot helping. Any ideas would be welcome. thanks....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.